# SDR CALA2020050200909

- Difficulty date: April 29, 2020
- Submitted: May 2, 2020
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737924ER
- Aircraft serial: 33536
- Aircraft time: 35,940 hours, 12,427 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN AT STATION 147.00 IS CRACKED AT CENTER SECTION CLOSE TO DRAIN HOLE. CUT OUT DAMAGE SKIN AND INSTALLED REPAIR DOUBLER PER SRM 55-10-0 1,REPAIR 11. INITIATED DIP TO PERFORM A DETAIL VISUAL AND EXTERN AL LFEC INSPECTION AT 56,000 TOTAL FLIGHT CYCLES AND REPEAT INSPECTIONS AT INTERVALS OF 9,000 FLIGHT CYCLES THEREAFTER. REF. SRM 55-10-01,REPAIR 11,TABLE 204,P.223 AND 224. SEE FLEET CYCLE LOG PAGE 9733758 FOR ALL WORK PERFORMED. INITIATED DIP TO PERFORM A DETAIL VISUAL AND EXTERN AL LFEC INSPECTION AT 56,000 TOTAL FLIGHT CYCLES AND REPEAT INSPECTIONS AT INTERVALS OF 9,000 FLIGHT CYCLES THEREAFTER. REF. SRM 55-10-01,REPAIR 11,TABLE 204,P.223 AND 224 TOMC-APPROVAL FROM SC1ELBYC COMMENT VERIFIED REPAIR DONE PER SRM ON FLEET CYCLE N/R 9733758 AND DIP ISSUED. QC RECORDS UPDATE QC REVIEW INIT: 56,000 TAFC WILL ITO TO RIR (-0627) RIR: 9000 FC ...RJS/U250018
